# SDR DALA2024022202471

- Difficulty date: February 19, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N840DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31951
- Aircraft time: 28,095 hours, 10,953 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5814921) EMERGENCY LIGHT @ ROW 11 TO 17 INOP. R&R EMERGENCY LIGHT BATTERY PACK REF AMM 33-51, OPS CHECK GOOD.
